Mathematical Research Letters

Volume 19 (2012)

Number 2

Salem Numbers and Automorphisms of Complex Surfaces

Pages: 475 – 482

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n2.a18

Author

Paul Reschke (Department of Mathematics, Statistics, and Computer Science, University of Illinois, Chicago, IL 60607, U.S.A.)

Abstract

For two-dimensional complex tori, we characterize the setof all values of positive entropy that arise fromautomorphisms. For K3 surfaces, we give sufficientconditions for a positive value to be the entropy of someautomorphism.

Full Text (PDF format)